| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Discomfort (2330)
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient experienced discomfort with waxy vision.The iol was exchanged for unspecified monofocal lens following the secondary implant procedure.Waxy vision was improved.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information has been provided in b.5., and d.9.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received it states that the patient's condition was good following the monofocal lens replacement.
Additional Manufacturer Narrative
Additional information has been provided in d.9., h.3., h.6., and h.11.The product was returned for analysis and the reported complaint could not be confirmed.Iol (intraocular lens) returned in two segments wrapped in surgical material.Solution is dried on both surfaces of the optic and haptics.Both haptics are intact.The optic is cut in two with a piece missing and has loose fibers and particulate.Company lens was replaced with monofocal lens.The root cause for the reported complaint could not be determined.The exchange to a monofocal lens, may suggest that the replacement lens model was an improved choice for the patient's vision needs.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).